IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting Technology (ITE-BCT) [schedule] [select]

Technical Group on Consumer Electronics (ITE-CE) [schedule] [select]

Technical Committee on Mobile Multimedia Communications (MoMuC)
Chair Wataru Kameyama
Vice Chair Tomoyuki Ooya
Secretary Ryoichi Shinkuma, Toshihiro Suzuki
Assistant Daisuke Morikawa, Masato Saito

Conference Date Thu, Sep 14, 2006 10:00 - 15:55
Fri, Sep 15, 2006 10:00 - 15:20
Topics Integration of Mobile Communication and Broadcasting 
Conference Place Osaka Museum of History 
Transportation Guide Subway Tanimachi Line and Chuo Line, ``Tanimachi 4-Chome Station", Close to Exit No.9
http://www.mus-his.city.osaka.jp/english_iso-8859-1/access/
Contact
Person
Yoshikazu Mihara
072-870-6199
Announcement Please join us for a banquet.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Sep 14 AM  IEICE-MoMuC
10:00 - 11:40
(1) 10:00-10:25 Expansion Techniques of Embedding Audio Watermark Data Rate for Constructing Ubiquitous Acoustic Spaces MoMuC2006-37 Toshio Modegi (DNP)
(2) 10:25-10:50 Measurements of a Utility Function for Video Download Service and its Application to Service Management MoMuC2006-38 Nobuyuki Shutto, Yuji Handa, Takeshi Higashino, Katsutoshi Tsukamoto, Shozo Komaki (Osaka Univ.)
(3) 10:50-11:15 A countermeasure to the new service space of the digital broadcasting
-- The examination of the relay technology to the inside --
MoMuC2006-39
Hiroki Ohta (NICT)
(4) 11:15-11:40 Study on Receiving Characteristics for the 1 Segment Portable Receiver MoMuC2006-40 Shunichi Sato, Seiichi Tanaka, Atushi Goto, Yoshiaki Kudo, Haruki Nakashima (Sharp), Hiroki Ohta (NICT)
  11:40-12:40 Lunch Break ( 60 min. )
Thu, Sep 14 PM  ITE-BCT/CE
12:40 - 15:55
(5) 12:40-13:30 [Invited Talk]
- MoMuC2006-41
Yoshiko Nakamura (NHK)
  13:30-13:40 Break ( 10 min. )
(6) 13:40-14:30 [Invited Talk]
Digital Radio
-- - --
Naruhiko Nihira (FM Tokyo)
  14:30-14:40 Break ( 10 min. )
(7) 14:40-15:05 -
-- - --
MoMuC2006-42
Norio Fujino, Masashi Fujita, Shigeru Sawada (Sanyo)
(8) 15:05-15:30 - MoMuC2006-43 Yusei Nishimoto, Satoshi Fujitsu, Shunji Sunasaki, Takeshi Kimura, Hiroyuki Imaizumi, Yoshihiro Fujita (NHK)
(9) 15:30-15:55 -
-- - --
MoMuC2006-44
Hiroki Ohta (NICT), Yoneo Akita (日本テクトロニクス)
  15:55-16:30 Break ( 35 min. )
  16:30-18:00 Demonstration of NHK Osaka ( 90 min. )
Fri, Sep 15 AM  IEICE-MoMuC
10:00 - 11:40
(10) 10:00-10:40 [Tutorial Lecture]
A Video Delivery Experiment with Multicast on MIAKO.net MoMuC2006-45
Takaaki Komura (Kyoto Univ.), Kenji Fujikawa (Root), Yasuo Okabe (Kyoto Univ.)
  10:40-10:50 Break ( 10 min. )
(11) 10:50-11:40 [Invited Talk]
Vlive: Video Streaming by DoCoMo MoMuC2006-46
Nobuko Hiraguchi (NTT DoCoMo)
  11:40-12:40 Lunch Break ( 60 min. )
Fri, Sep 15 PM  IEICE-MoMuC
12:40 - 15:20
(12) 12:40-13:05 An Adaptive FEC Multicast Protocol for Providing MAC Layer Reliability in WLANs MoMuC2006-47 Anas Basalamah, Takuro Sato (Waseda Univ.)
(13) 13:05-13:30 Access Control Method for Terrestrial Digital Broadcasting and Mobile Communication Convergence MoMuC2006-48 Osamu Yamamori, Makoto Ueda (NTT DoCoMo)
(14) 13:30-13:55 A Study of Traffic Control Method for Communication-Broadcasting Integrated Services MoMuC2006-49 Hideyuki Koto, Hiroki Furuya, Hajime Nakamura (KDDI R&D Labs)
  13:55-14:05 Break ( 10 min. )
(15) 14:05-14:30 A Study of Packet Distribution Method in Cognitive Radio Network MoMuC2006-50 Noriyuki Taniguchi, Stefan Aust, Yasuhisa Takizawa, Akira Yamaguchi, Sadao Obana (ATR)
(16) 14:30-14:55 Load Measurement by Correlation Coefficient of Network Delay MoMuC2006-51 Daisuke Ikegami, Hidenori Nakazato, Hideyoshi Tominaga (Waseda Univ.)
(17) 14:55-15:20 A Location-Based Beaconless Routing Algorithm with Historical Signal Strength Considered for Mobile Ad hoc Networks MoMuC2006-52 Guowei Chen, Wipaporn Clayboot (Waseda Univ.), Kenichi Itoh (Niigata Inst. of Tech.), Takuro Sato (Waseda Univ.)

Contact Address and Latest Schedule Information
ITE-BCT Technical Group on Broadcasting Technology (ITE-BCT)   [Latest Schedule]
Contact Address  
ITE-CE Technical Group on Consumer Electronics (ITE-CE)   [Latest Schedule]
Contact Address  
MoMuC Technical Committee on Mobile Multimedia Communications (MoMuC)   
Contact Address Ryoichi Shinkuma (Kyoto Univ.)
TEL 075-753-3556, FAX 075-753-4986
E-:nik-u
Toshihiro Suzuki (NTT DoCoMo)
TEL 046-840-3031, FAX 046-840-3723
E-:t 


Last modified: 2006-08-24 16:55:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ITE-BCT Schedule Page]   /   [Return to ITE-CE Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan